MathSciNet Relay Station
MathSciNet bibliographic data
MR2314389 (2008b:76205) 76X05 (65M99 82D10)
Crispel, Pierre; Degond, Pierre; Vignal, Marie-Hélène An asymptotic preserving scheme for the two-fluid Euler-Poisson model in the quasineutral limit. J. Comput. Phys. 223 (2007), no. 1, 208–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement